Top 10 Childrens Acetaminophen Liquid – Acetaminophen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape, Effective Pain Reliever and Fever Reducer for Children, 4 Fl Oz Pack of 1, Purple, Fast, Flavor

#ad
Amazon Basic Care #ad - A liquid medicine with acetaminophen 160 mg per 5 ml, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, headache, flu, sore throat and toothache.

Pain relief for children: amazon basic care pain & fever, is aspirin free, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, ibuprofen free, alcohol free and gluten free. How it works: it temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, headache, flu, sore throat and toothache. Active ingredient: amazon basic care children's acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Child-resistant safety cap is designed to protect your little ones. Compare to the active ingredient in Children's Tylenol Oral Suspension.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2 Inches
Weight4 ounces
Width2.03 Inches
Part Number1020-003

2. Tylenol

#ad

2 Fl Oz, Tylenol Infants' Acetaminophen Liquid Medicine, Grape

#ad
Tylenol #ad - Dosing is available for children 2-3 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Ask a doctor about dosage for children under 2 years of age.

This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

3. Amazon Basic Care

#ad

Orange, 8 Fl Oz Pack of 1, Berry, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID

#ad
Amazon Basic Care #ad - Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient.

One dose provides relief of pain and fever for up to 8 hours Dosage cup included. To relieve children's pain or fever, use amazon basic care children's ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.

Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Numberbergw-559

4. Tylenol

#ad

4 Fl Oz, Cherry, Tylenol Children's Oral Suspension Medicine with Acetaminophen

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula. Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5.1 Inches
Length1.8 Inches
Weight4 ounces
Width2 Inches
Part NumberI00001558
ModelI00001558

5. Tylenol

#ad

2 Fl Oz Pack of 1, Tylenol Infants' Acetaminophen Liquid Medicine, Cherry

#ad
Tylenol #ad - Ask a doctor about dosage for children under 2 years of age. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.
BrandTylenol #ad
ManufacturerTylenol Children's #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2211
ModelJJ-2211

6. Little Remedies

#ad

Grape Flavor, 2 Pack, Little Remedies Children's Fever & Pain Reliever, 4 fl oz, Ages 2 to 11

#ad
Little Remedies #ad - Contains no alcohol, artificial dyes, gluten or parabens. Fsa- and hsa-eligible product in the U. S. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, viruses, flu, headache, sore throat or toothache.

Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Contains 2 bottles of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz each. Natural grape flavor does not contain high fructose corn syrup. Contains acetaminophen 160 mg, pain reliever and fever reducer. Safe for use in children ages 2 to 11.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height5 Inches
Length4 Inches
Weight0.84 Pounds
Width2 Inches

7. Tylenol

#ad

4 fl. oz, Grape, Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen

#ad
Tylenol #ad - 4-fluid ounce bottle of children's tylenol cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, cough, including, sore throat, runny nose and sneezing.

The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years. Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. The kids' liquid pain relief medicine also relieves minor aches & pains, aspirin-, headache & temporarily reduces fever fast with an ibuprofen-, and alcohol-free formula.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Weight0.4 Pounds
Width1.97 Inches
Part Number456373
Model456373

8. Good Sense

#ad

Bubble Gum Flavor, Acetaminophen 160 mg per 5 mL, Effective, Safe Pain Reliever/Fever Reducer for Children Age 2-11 Years, 4 Ounces, GoodSense Children's Pain Reliever Oral Suspension Liquid

#ad
Good Sense #ad - Compare to the active ingredient of Children's Tylenol Oral Suspension. Fast, effective relief for children's pain and fever. Bubble gum flavor pain reliever. Active ingredient: children's pain and fever oral suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years.

How it works: acetaminophen temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. Bubble gum flavor: goodsense children's pain and fever Oral Suspension relieves minor aches and pains due to common cold, sore throat, flu, toothache, headache, and also reduces fever.

Dosage cup included. Child-resistant safety cap. Oral suspension, bubble gum flavored. Safe pain relief for children: goodSense Children's Pain and Fever Oral Suspension is aspirin free, alcohol free, ibuprofen free, and gluten free. For kids ages 2 to 11 years.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.03 Inches
Weight0.43 Pounds
Width2 Inches
Part Numberfan-A-047
ModelAK01

9. Little Remedies

#ad

2 Pack, Little Remedies Infant Fever & Pain Reliever, 2 fl oz, Natural Berry Flavor

#ad
Little Remedies #ad - Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Fsa- and hsa-eligible product in the U.

S. Natural berry flavor does not contain high fructose corn syrup. Safe for use in children ages 2 years and up. Contains no alcohol, artificial dyes, gluten or parabens. Contains 2 bottles of little remedies Infant Fever & Pain Reliever, Natural Berry Flavor, 2 fl oz each. Contains acetaminophen 160 mg, pain reliever and fever reducer. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, viruses, headache, flu, sore throat or toothache.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height4.13 Inches
Length1.56 Inches
Weight0.4 Pounds
Width4.5 Inches

10. Little Remedies

#ad

Little Remedies Children's Fever & Pain Reliever, Grape Flavor, 4 fl oz, Ages 2 to 11

#ad
Little Remedies #ad - Contains accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion. Natural grape flavor; 4 FL OZ. Safe and effective relief for your children ages 2-11. No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen. Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height4 Inches
Length6 Inches
Width4 Inches
Part Number624691